Sh:817

Bib entry
@article{Sh:817,
 author = {Shelah, Saharon},
 title = {{Spectra of monadic second order sentences}},
 journal = {Sci. Math. Jpn.},
 fjournal = {Scientiae Mathematicae Japonicae},
 volume = {59},
 number = {2},
 year = {2004},
 pages = {351--355},
 issn = {1346-0862},
 mrclass = {03C13 (03B15)},
 mrnumber = {2062201},
 note = {\href{https://arxiv.org/abs/math/0405158}{arXiv: math/0405158}},
 arxiv_number = {math/0405158},
 specialissue = {Special issue on set theory and algebraic model theory}
}